MathSciNet Relay Station
MathSciNet bibliographic data
MR1769535 19K56 (22D25 46L80 46L87 58J22)
Baum, Paul; Connes, Alain Geometric $K$-theory for Lie groups and foliations. Enseign. Math. (2) 46 (2000), no. 1-2, 3–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement